# SDR ASAA2017093022084

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 42,609 hours, 12,855 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Open
- Location: Window Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT, OVERHEAT LIGHT CAME ON,  COMLIED WITH QRH.  THE LIGHT ILLUMINATED AGAIN IMMEDIATELY WHEN SWITCH WAS TURNED BACK ON IAW THE QRH.  ACFT GROUNDED.  FOUND THE WINDOW HEAT POWER LEFT FRONT CIRCUIT BREAKER OUT ON THE P6-11 PANEL.  ACCOMPLISHED A CIRCUIT BREAKER RESET PROCEDURE IAW AMM 20-60-01.  ACCOMPLISHED WINDOW HEAT SYSTEM OPERATIONAL TEST. OPS TESTED GOOD IAW AMM 30-11-00-710-801.
